The arithmetic Cohen-Macaulay character of schubert schemes

Dan Laksov Massachusetts Institute of Technology, Cambridge, Mass., USA

TBD mathscidoc:1701.331424

Acta Mathematica, 129, (1), 1-9, 1971.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:25 uploaded by actaadmin ] [ 88 downloads ] [ 0 comments ] [ Cited by 24 ]
@inproceedings{dan1971the,
  title={The arithmetic Cohen-Macaulay character of schubert schemes},
  author={Dan Laksov},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203225210705133},
  booktitle={Acta Mathematica},
  volume={129},
  number={1},
  pages={1-9},
  year={1971},
}
Dan Laksov. The arithmetic Cohen-Macaulay character of schubert schemes. 1971. Vol. 129. In Acta Mathematica. pp.1-9. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203225210705133.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved